# SDR FDEA202305160877

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 41,835 hours, 6,870 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W86503
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8650-3 FOUND CRACKED AT STA 1660 RBL1.   EVALUATED THE MAIN DECK CARGO FLOOR PANEL P/N:152W8650-3 CRACKED AT STA 1660   RBL1.DAMAGE SIZE L=2.7", OUT OF ALLOWABLE LIMIT .AS PER B777 SRM53-00-50-1A ALLOWABLE   DAMAGE 1 REV.43.1. REPAIRED THE DAMAGE AS PER B777 SRM 53-00-50-2R REPAIR 1 REV.43.1.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
